Jump to content

  •     

Photo
- - - - -

Prep Side Effects

PREP Side effects

  • Please log in to reply
4 replies to this topic

#1 blues3eak

blues3eak

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 27 May 2018 - 12:33 AM

Anyone of you experienced side effects using PREP?

 

I tried using it for the first time. That night I wasn't able to sleep because nauseous. I wanted to vomit, but there was nothing to vomit. It was the worst feeling I've ever had. It went on for 2 hours, I tried to sleep. This is actually the first time I have experienced side effects from pills.

 

After that I never tried it again. Now I have 29 pills of unused PREP with me.

 

Also, if someones uses PREP would bareback sex be safe?



#2 forky123

forky123

    Connoisseur

  • Members
  • PipPipPipPipPipPip
  • 467 posts

Posted 28 May 2018 - 06:31 PM

No, bareback is never safe. There are any number of diseases other than HIV to worry about.

http://www.bbc.co.uk...health-43571120

#3 Travellerdave

Travellerdave

    Connoisseur

  • Members
  • PipPipPipPipPipPip
  • 782 posts
  • Gender:Male
  • Interests:Thai boys twinks

Posted 28 May 2018 - 08:56 PM

I only know one other gay who has been taking Prep who tells me that he has not experienced these negative side effects after two months usage, although they are warned about on websites and in the written instructions. Obviously experience will vary.
I’m going to purchase a supply online in preparation for my July trip to Pattaya and hope that I escape the unpleasant side effects.
My latest HIV test was negative so I think it’s worth a try.
I don’t intend to dispense with condoms but I’m mainly bottom and sometimes it’s difficult to make sure boys put and keep them on.

#4 NIrishGuy

NIrishGuy

    Connoisseur

  • Members
  • PipPipPipPipPipPip
  • 639 posts

Posted 29 May 2018 - 06:05 PM

A handy link below that answers many of the usual questions that normally pop up about Prep.

 

https://men.prepfact.../the-questions/



#5 anddy

anddy

    Connoisseur

  • Members
  • PipPipPipPipPipPip
  • 465 posts
  • Gender:Male
  • Interests:Asia/Thailand

Posted 11 June 2018 - 09:51 PM

because nauseous. I wanted to vomit, but there was nothing to vomit. 

 

that suggests you took it on an empty stomach. You must not do that. Take it after a meal and you will feel no such side effects. 

 

as for being safe. yes if you're on PREP bareback is actually safe - safe for HIV and HIV ONLY, not for any other STI's obviously as forky123 pointed out correctly.

 

good source for PrEP and related info in Bangkok: www.pulse-clinic.com 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users